Self-interacting diffusions II : convergence in law
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, p. 1043-1055
@article{AIHPB_2003__39_6_1043_0,
     author = {Bena\"\i m, Michel and Raimond, Olivier},
     title = {Self-interacting diffusions II : convergence in law},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {6},
     year = {2003},
     pages = {1043-1055},
     doi = {10.1016/S0246-0203(03)00028-1},
     zbl = {1064.60191},
     mrnumber = {2010396},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_6_1043_0}
}
Benaïm, Michel; Raimond, Olivier. Self-interacting diffusions II : convergence in law. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 1043-1055. doi : 10.1016/S0246-0203(03)00028-1. http://www.numdam.org/item/AIHPB_2003__39_6_1043_0/

[1] M. Benaïm, M. Ledoux, O. Raimond, Self-interacting diffusions, Probab. Theory Related Fields 122 (2002) 1-41. | MR 1883716 | Zbl 1042.60060

[2] M. Benaïm, O. Raimond, On self attracting/repelling diffusions, C.R. Acad. Sci. Paris, Ser. I 335 (2002) 541-544. | MR 1936828 | Zbl 1030.60075

[3] N. Ikeda, S. Watanabe, Stochastic Differential Equation and Diffusion Processes, North-Holland, 1981. | MR 1011252 | Zbl 0684.60040

[4] J. Nash, The embedding theorem for Riemannian manifolds, Ann. Math. 63 (1956) 20-63. | MR 75639 | Zbl 0070.38603